Advances in Theoretical and Mathematical Physics

Volume 27 (2023)

Number 2

Yang–Mills as a constrained Gaussian

Pages: 563 – 581

DOI: https://dx.doi.org/10.4310/ATMP.2023.v27.n2.a4

Author

Tamer Tlas (Department of Mathematics, American University of Beirut, Lebanon)

Abstract

Yang–Mills is reformulated in terms of the logarithmic derivative of the holonomies. The classical equations of motion are recovered, and the path integral is rewritten in two ways, both of which are of the form of a Gaussian satisfying a quadratic constraint.

The full text of this article is unavailable through your IP address: 3.235.172.123

Published 12 October 2023